# SDR AALA202112175629

- Difficulty date: December 13, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A300*
- Aircraft serial: 6238
- Aircraft time: 23,194 hours, 6,781 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070019102
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY FLASHLIGHT BASE INOPERATIVE. REPLACED FLASHLIGHT BASE WITH SERVICEABLE UNIT IAW DRAWING DFC1055, OPS CHECK GOOD.
